These Claritin Loratadine Tablets 10mg Antihistamine help provide 24-hour relief of your allergy symptoms so you can enjoy being outdoors as desired. They can help fight sneezing, runny nose, itchy, watery eyes and itchy throat or nose caused by indoor and outdoor allergens. These loratadine 10mg tablets can even temporarily relieve symptoms due to hay fever or other upper respiratory allergies. They come in original prescription strength to deliver fast and effective relief. The pills do not cause drowsiness, when taken as directed, for added convenience. This Claritin non-drowsy medication comes in a convenient 70-count, so you have plenty to keep allergies at bay as needed. It works for up to 24 hours at a time, so you can get through the day allergy-free.
- Claritin 24 Hour Non-Drowsy Allergy Relief Tablets 10 mg, 105 Ct:
- Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief
- Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
- Relief of your worst allergy symptoms including sneezing, runny nose, itchy and watery eyes and itchy throat or nose
- Contains 10 mg of loratadine per tablet
- For adults and children ages 6+
Shipping & Return Policy
- Free shipping for all orders , no matter how many items you purchase.
- Once your product has shipped, it usually takes 2 to 5 business days to receive depending on your location.
- You can return your product up to 30 days after receiving your order. Please make sure that the products are not used or damaged and in the original box.
- All products are brand new unless otherwise specified.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.